# SDR QXEA2012101301248

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 IS CORRODED. BLENDED AND EVALUATED SEAT TRACK NR 9, FOUND SEAT TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR 9 AND SPLICE AT NR 8 AND NR 9 IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01. INSTALLED NEW SEAT TRACK NR 9 AND REINSTALLED SERVICEABLE SPLICE AT SEAT TRACK NR 8 AND NR 9 IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  APPLIED PRIMER, TOPCOAT AND CPC AS REQUIRED IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
